# SDR AC2A202501209201

- Difficulty date: January 20, 2025
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N927SC
- Make and model: Skrsky S92A
- Aircraft serial: 920310
- Aircraft time: 3,180 hours, 3,637 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Servo
- Part number: 9241015800114
- Part serial: B03301176
- Condition: Leaking
- Location: Main Rotor
- Part time: 3,180 hours, 3,637 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 10 MINUTES INTO THE FLIGHT, THE AIRCRAFT EXPERIENCED A NO. 2 HYDRAULIC PUMP LOW CAS AND THE AIRCRAFT RETURNED TO BASE. UPON INSPECTION, WE DISCOVERED THAT THE FORWARD SERVO SEAL WAS LEAKING EXTENSIVELY, WHICH LIKELY CAUSED THE NO. 2 HYDRAULIC SYSTEM TO RUN DRY.  THE SEAL IS LEAKING STATIC AS JUST AS FAST AS THE NO 2 HYDRAULIC SYSTEM IS SERVICED.
